User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias 
Title:
Discrete chain graph models 
Abstract:
The statistical literature discusses different types of Markov properties for chain graphs that lead to four possible classes of chain graph Markov models. The different models are rather well understood when the observations are continuous and multivariate normal, and it is also known that one model class, referred to as models of LWF (Lauritzen–Wermuth–Frydenberg) or block concentration type, yields discrete models for categorical data that are smooth. This paper considers the structural prope...    »
 
Keywords:
algebraic statistics, categorical data, conditional independence, graphical model, Markov property, path diagram 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Bernoulli 
Year:
2009 
Journal volume:
15 
Year / month:
2009-08 
Quarter:
3. Quartal 
Month:
Aug 
Journal issue:
Pages contribution:
736-753 
Fulltext / DOI:
Publisher:
Bernoulli Society for Mathematical Statistics and Probability 
E-ISSN:
1350-7265 
Date of publication:
28.08.2009 
Format:
Text